# SDR HEEA072135

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,750 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8260750
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIME ENROUTE PAGE INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM BUT FOUND UNIT WOULD FAIL GPS TEST.  RESET MEMORY AND REPROGRAMMED.  FOUND CRYSTAL OFFSET OUT OF SPECS.  ADJUSTED CRYSTAL FREQUENCY TO SPECS.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
